# SDR AALA20001956

- Difficulty date: November 22, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT BETWEEN 23H AND 24H TORN.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP BETWEEN 23H AND 24H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
